Hokkaido Mathematical Journal

No.3

HIRAMINE Yutaka,
On non-symmetric relative difference sets
Hokkaido Mathematical Journal, 37 (2008) pp.427-435
HASEGAWA Atsushi, JI Guoxing, OHWADA Tomoyoshi, SAITO Kichi-Suke,
Certain invariant subspace structure of $L^2(\Bbb T^2)$ II
Hokkaido Mathematical Journal, 37 (2008) pp.493-505
BANERJEE Abhijit, MUKHERJEE Sonali,
Uniqueness of meromorphic functions sharing two or three sets
Hokkaido Mathematical Journal, 37 (2008) pp.507-530
AOI Hisashi,
A remark on the commensurability for inclusions of ergodic measured equivalence relations
Hokkaido Mathematical Journal, 37 (2008) pp.545-560
TAGLIALATELA Giovanni, VAILLANT Jean,
Remarks on the Levi conditions for differential systems
Hokkaido Mathematical Journal, 37 (2008) pp.463-492
MINAMI Kaori, NAKAGAWA Nobuo,
On planar functions of elementary abelian $p$-group type
Hokkaido Mathematical Journal, 37 (2008) pp.531-544
IMAIZUMI Taishi, KATO Shin,
Flux of simple ends of maximal surfaces in ${\bf R}^{2,1}$
Hokkaido Mathematical Journal, 37 (2008) pp.561-610
OHTA Takuya,
An inclusion between sets of orbits and surjectivity of the restriction map of rings of invariants
Hokkaido Mathematical Journal, 37 (2008) pp.437-454
YOSHIDA Tomoyuki,
A product formula for hypergeometric polynomials of type $_2F_0$
Hokkaido Mathematical Journal, 37 (2008) pp.455-462